# SDR FDEA202105121328

- Difficulty date: May 12, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 151VF IN AFT CARGO COMPARTMENT (1EA) REPAIRED FLOOR PANEL 151VF IN AFT CARGO COMPARTMENT AS PER DRAWING SRZ-25-005   REV. R TOOL USED SCALE P/N SCA-301 S/N AE-412125 DUE DATE 24-FEB-22.
